教授

Faculty
  • OLEKSIY ZHEDANOV

    教授

    主要研究方向:Exactly solvable models in theoretical and mathematical physics; Special functions

    办公室:数学楼215
  • 教育经历

    MsD: Donetsk University, Physics Department, 1980
    PhD: Donetsk University, Physics Department, 1985

  • 工作经历

    Assistant and associated Prof., Donetsk University, 1986-1995;
    Senior researcher, Donetsk Institute for Physics, 1995-2016
    Professor, Renmin Univresity, Beijing, 2016-

  • 科研成果

    Published papers:
    1. Granovski_Ya. I.; Zhedanov, A. S. Periodic structures
    on a quantum spin chain, Sov.Phys.JETP, 62 (1985), 1244{1248.
    2. Granovski_Ya. I.; Zhedanov, A. S. Integrability of a
    classical XY chain. JETP Lett. 44 (1986), 304-307.
    3. Granovski_Ya. I.; Zhedanov, A. S. Domain-type solutions
    in anisotropic magnetic chains. (Russian) Teoret.Mat. Fiz. 71 (1987), 143-153.
    4. Granovski_Ya. A.; Zhedanov, A. S. Nature of the symmetry
    group of the 6j-symbol. Soviet Phys. JETP 67 (1988), 1982-1985.

    5. Zhedanov, A. S. Toda lattice: solutions with dynamical
    symmetry and classical orthogonal polynomials. (Russian)
    Teoret. Mat. Fiz. 82 (1990), 11-17.

    6. Granovski_Ya. I.; Zhedanov, A. S.; Lutsenko, I. M.
    Quadratic algebras and dynamical symmetry of the Schrdinger
    equation. Soviet Phys. JETP 72 (1991), 205-209.

    7. Zhedanov, A. S. Nonlinear shift of q-Bose operators and
    q-coherent states. J. Phys. A:Math. and Gen. 24 (1991), L1129-L1132.


    8. Zhedanov, A. S. The "Higgs algebra" as a "quantum"
    deformation of SU(2). Modern Phys. Lett. A 7 (1992),
    507-512.
    9. Zhedanov, A. S. Bogoliubov q-transformation and Clebsch-
    Gordan coe_cients for a q-oscillator. Phys. Lett. A, 165 (1992), 53-57.
    10. Zhedanov, A. S. "Hidden symmetry" of the Askey-Wilson
    polynomials. (Russian) Teoret. Mat. Fiz. 89 (1991),
    190-204.
    11. Granovski_Ya. I.; Lutzenko, I. M.; Zhedanov, A. S.
    Mutual integrability, quadratic algebras, and dynamical
    symmetry. Ann. Physics 217 (1992), 1-20.
    12. Granovski Ya. I.; Zhedanov, A. S.; Lutsenko, I. M.
    Quadratic algebras and dynamics in curved space. I. An
    oscillator. (Russian) Teoret. Mat. Fiz. 91 (1992), 207-
    216.
    13. Zhedanov, A. S. On the realization of the Weyl commutation
    relation HR = qRH. Phys. Lett. A 176 (1993),300-302.
    14. Granovski_Ya. I.; Zhedanov, A. S. Linear covariance
    algebra for SLq(2). J. Phys. A: Math. and Gen. 26(1993), L357-L359.
    15. Granovski Ya. I.; Zhednov, A. S. New construction of
    3nj-symbols. J. Phys. A:math. and Gen. 26 (1993),4339-4344.
    16. Zhedanov, A. S. Hidden symmetry algebra and overlap
    coe_cients for two ring-shaped potentials. J. Phys. A:Math.
    and Gen. 26 (1993), 4633-4641.
    17. Spiridonov, Vyacheslav; Vinet, Luc; Zhedanov, Alexei,
    Di_erence Schrodinger operators with linear and exponential
    discrete spectra. Lett. Math. Phys. 29 (1993), 63-73.
    18. I.Lutzenko and A.Zhedanov, q bosons as quasifermions,
    Phys.Rev. E, 50 (1994), 97-103.
    19. I.Lutzenko and A.Zhedanov, Superuidity of repulsive
    quasifermions, Phys.Rev.Lett. , 74 (1995), 3507-3510.
    20. Spiridonov, Vyacheslav; Zhedanov, Alexei, Discrete re-
    ectionless potentials, quantum algebras, and q-orthogonal
    polynomials. Ann. Physics 237 (1995), no. 1, 126-146.
    21. Spiridonov, Vyacheslav; Zhedanov, Alexei, Discrete Darboux
    transformations, the discrete-time Toda lattice, and
    the Askey-Wilson polynomials. Methods Appl. Anal. 2
    (1995), 369-398.
    22. A.S.Zhedanov, Gauss sums and orthogonal polynomials,
    Internat. J. Mod. Phys. A, 12 (1997), 289 - 294.
    23. S.Kharchev, A.Mironov and A.Zhedanov, Faces of relativistic
    Toda chain, Intern.J.Mod.Phys. A., 12 (1997), 2675-2724.
    24. V.Spiridonov and A.Zhedanov, Zeros and orthogonality
    of the Askey-Wilson polynomials for q a root of unity,
    Duke Mathem.J., 89 (1997), 283-305.
    25. V.Spiridonov and A.Zhedanov, Discrete-time Volterra chain
    and classical orthogonal polynomials, J.Phys. A: Math. Gen. 30 (1997) , 8727-8737.

    26. A.Zhedanov, Rational Spectral Transformations and Orthogonal
    Polynomials, J.Comput.Appl.Math., 85 (1997), 67-86.

    27. A.Zhedanov, On some classes of polynomials orthogonal
    on arcs of the unit circle connected with symmetric orthogonal
    polynomials on an interval, J.Approx.Theory, 93 (1998), 73-106.
    28. A.Zhedanov, The "classical" Laurent biorthogonal polynomials
    J.Comput.Appl.Math., 98 (1998), 121-147.
    29. O.Yermolayeva and A.Zhedanov, Spectral transformations
    and generalized Pollaczek polynomials, Methods and Appl.Anal
    6 (1999), 261-280.

    30. A.Zhedanov, Biorthogonal rational functions and the generalized
    eigenvalue problem, J.Approx.Theory, 101 (1999),
    303-329.
    31. A.Zhedanov and V.Spiridonov, Hypergeometric biorthogonal
    rational functions, Uspekhi Matem.Nauk, 54, (1999),
    No. 2, 173-174 (in Russian).
    32. V. Spiridonov and A. Zhedanov, Spectral transformation
    chains and some new biorthogonal rational functions,
    Comm. Math. Phys. 210 (2000), 49-83.
    33. V. Spiridonov and A. Zhedanov, Classical biorthogonal
    rational functions on elliptic grids, C. R. Math. Acad.
    Sci. Canada 22, no. 2 (2000), 70-76.
    34. L.Vinet, O.Yermolayeva and A.Zhedanov, A new family
    of Krall polynomials, Methods and Appl. of Analysis, 8
    (2001), 1-14.
    35. A. Zhedanov and A. Korovnichenko Leonard pairs in
    classical mechanics, J.Phys. A: Math. & Gen. 35
    (2002), 5767 - 5780.
    36. L.Vinet and A.Zhedanov, Two-Dimensional Krall-She_er
    polynomials and quantum systems on spaces with constant
    curvature, Letters in Mathematical Physics 65 (2003), 83-94.
    37. Y.Nakamura and A.Zhedanov, Special solutions of the
    Toda chain and combinatorial numbers, J.Phys. A: Math.
    Gen. 37 (2004), 5849-5862.
    38. A.Zhedanov, Biorthogonality of the Lagrange interpolants,
    J.Comput.Appl.Mathem., 172 (2004), 1-6.
    39. V. P. Burskii and A. S. Zhedanov, On Dirichlet problem
    for string equation, Poncelet problem, Pell-Abel equation,
    and some other related problems, Ukrainian Math. J. 58,
    No. 4 (2006), 487-504.
    40. V.Spiridonov and A.Zhedanov, Elliptic grids, rational
    functions, and Pade interpolation, Ramanujan J., 13,
    No. 13 (2007), 285-310.
    41. F.Peherstorfer, V.Spiridonov and A.Zhedanov, Toda chain,
    Stieltjes function, and orthogonal polynomials, Theor.Mat.Phys.
    Volume 151 (2007) Issue 1, 505-528 .
    42. V.Spiridonov, S.Tujimoto and A.Zhedanov, Integrable
    discrete time chains for the Frobenius-Stickelberger-Thiele
    polynomials, Comm.Math.Phys. 272 (2007), 139-165.
    43. M.Derevyagin and A.Zhedanov, An operator approach to
    multipoint Pade approximations, J.Approx.Theor. 157
    (2009), 70-88.
    44. A.Zhedanov, Elliptic polynomials orthogonal on the unit
    circle with a dense point spectrum, Ramanujan Journal,
    19 (2009) 351-384.
    45. L.Vinet and A.Zhedanov, The Poncelet problem and the
    discrete-time pendulum, J. Phys. A: Math. Theor. 42
    175206 (2009).
    46. S.Tsujimoto and A.Zhedanov, Elliptic Hypergeometric
    Laurent Biorthogonal Polynomials with a Dense Point
    Spectrum on the Unit Circle, SIGMA 5 (2009), 033.
    47. L.Vinet and A.Zhedanov, Elliptic solutions of the restricted
    Toda chain, Lame polynomials and generalization
    of the elliptic Stieltjes polynomials, J. Phys. A:
    Math. Theor. 42 (2009) 454024.
    48. L.Vinet and A.Zhedanov, A 'missing' family of classical
    orthogonal polynomials, J. Phys.A: Math and Gen. 44
    (2011), 085201.
    49. L.Vinet and A.Zhedanov, A limit q =

  • 荣誉获奖

    JSPS long-term fellowship 2009-2010, Kyoto University

 

邮编:100872

电话:010-62515886

传真:010-62513316

E-mail:mathruc@ruc.edu.cn

地址:北京市海淀区中关村大街59号中国人民大学数学楼

威尼斯游戏网站公众号

版权所有 威尼斯游戏网站_威尼斯正版官方网站 升星提供技术服务